Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Started spotting after missed period. Having upper abdominal pain, loose stool. Should I be concerned?

Apr 2013
User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2009
Answered : 3057 Questions
Hi. I missed my period last month (not pregnant). This month it is very very light. I have pain in my upper left abdomen and thin stools. Should I be concerned?
Posted Sat, 27 Apr 2013 in Women's Health
Answered by Dr. Ivan R. Rommstein 24 minutes later
Hi and welcome to XXXXXXX Thank you for your querry.
If you dont have fever, vaginal discharge, chills or severe and unusual lower abdominal pain you shouldnt be concerned.
This is not uncommon at your age. There might be some temporary hormonal imbalance which caused irregular bleeding and ovarian hypoactivity.
YOu should take regular pain killers and watch for progression of your symptoms any new symptom that I ve mentioned: also if excessive bleeding occur after this light one you should check your blood test. If your periods dont stabilise in next 3-6 months you should do gyn examination including ultrasounds and hormone levels tests.
Hope I have answered your query. If you have any further questions I will be happy to help
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor